# SDR REXA2016021000193

- Difficulty date: February 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,742 hours, 21,275 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF LOWER FWD OTBD SEAL ON NR 1 ENG THRUST REVERSER TORQUE BOX IS CRACKED.  R & R LOWER EDGE SEAL IAW CMM 78-30-00.
